Oxycodone is a drug that is used to treat the extreme pain. The drug is used to treat the patient when the normal drug is not working. However, the extreme pain medicine can really go wrong sometimes. The overdose of the Oxycodone can be really harmful to the patient. The Oxycodone overdose can intoxicate your body system. The drug overdose can be accidental and intentional.
It is a semisynthetic opioid also combined with acetaminophen or ibuprofen to treat pain. However, the narcotic medications called opiates contain many major ingredients. For example, OxyContin, Percocet, Endocet and Percodan are the main ingredients. The drug can be very hazardous to health without consulting a doctor. It has been noticed that the drug often becomes an addiction and poses a greater threat to human life.
Symptoms of Oxycodone Overdose
Oxycodone overdose mostly occurs accidently when someone takes the dose more than the body can permit. However, it can be intentionally as well. But whether the Oxycodone overdose is taken accidentally or intentionally but the harmful effect can trouble a person in a considerable amount. The side effects of the Oxycodone overdose can be life-threatening as well if it is not addressed at the right time. Sometimes people take it for recreation by combining it with alcohol or other drugs. But the end result of the recreation may very well be the death and people should refrain themselves from using it.
Sweat becomes very common in case of Oxycodone overdose and also it become unusually chilled.
Oxycodone overdose often causes blackout or unconsciousness. People having the overdose sometimes get fainted. The weakness of the body is another very common and frequent symptom of the Oxycodone overdose.
Breathing problem becomes one of the major concern for the patient having the overdose. Sometimes patient die of breathlessness. The heartbeat becomes very rapid, and palpitations leads to extreme anxiety and nervousness and nerve failure.
Patient often develops blue tint on the skin due to the toxicity.
Confusion is very common, and natural symptom of the Oxycodone overdose and patient might suffer from that. In some extreme conditions patient even sleeps into coma for Oxycodone overdose.
Signs of Oxycodone overdose is not so difficult to detect as it shows a sign of toxicity. The Oxycodone overdose induces a blue skin which shows the level of poison in the body. It has been often noticed that Oxycodone overdose starts showing the signs immediately. Patient becomes extremely restless and anxious in the impact of the drug. The malfunctioning of the heart starts impacting the patient too badly, and patient either gets fainted or directly sleeps to coma.
Amount of Oxycodone Overdose
According to the doctors, the Oxycodone overdose amount differs from individual to individual. Doctors say that the threshold amount for the Oxycodone overdose highly depends upon the tolerance level. It has been observed that patient sometimes withstand 120 mg, and some may fall sick to that level. However, medical experts say that the caution should be taken while using the drug, and doctors should be consulted. Doctors say that the amount of 300 mg should be enough to start the symptoms of Oxycodone overdose.
Treatment of Oxycodone Overdose
Oxycodone overdose can be fatal, and the lethal amount could harm the patient. However, immediate reaction to the problem might save someone’s life. The treatment should start immediately after the symptoms of the Oxycodone overdose have appeared.
One of the most common and effective treatment is the opioid antagonist drug. This drug is really helpful to nullify the actions of the drug on the nervous and respiratory system. Naloxone or commonly known as Narcan is the most effective antagonist for the Overdose. Sometimes laxatives are also used for the stability of the patient.Patient is also given IV fluids in the emergency room and constantly monitored for the response.
If the patient has taken Oxycodone out of addiction then, the post treatment becomes very important. The rehabilitation stables the person and make the patient cautious about the Oxycodone Overdose.
- How Many Pills Does It Take to Overdose?
- Oxycontin Overdose
- Iodine Overdose
- Nyquil Overdose
- Morphine Overdose – Amount, Symptoms, Treatment
- Tylenol Overdose
- Tylenol Overdose
- Acetaminophen Overdose
- Amoxicillin Overdose
- Klonopin High